# SDR 1TWR20150417001

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: General aviation
- Aircraft: N149LB
- Engine: Cont IO550N
- Engine time: 1,116 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8010 · Engine Cranking
- Part: Adapter
- Part number: 642087A70
- Condition: Damaged
- Location: Starter
- Part time: 1,116 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME INTO MAINTENANCE WITH AN OIL PRESSURE INDICATION FLUCTUATION. ON COWLING REMOVAL, FOUND OIL LEAKING ON AFT EXHAUST CROSSOVER TUBE. FOUND STARTER ADAPTER PULLEY ABOVE THIS TUBE BROKEN AND MISALIGNED. SHAFT PULLEY IS MOUNTED ON APPEARS TO BE STRAIGHT. OIL FOUND LEAKING OUT OF SHAFT SEAL AREA. SUSPECT THIS LEAK MAY HAVE CAUSED THE OIL PRESSURE INDICATION FLUCTUATION. STARTER ADAPTER ASSEMBLY WAS OVERHAULED 56.3 HOURS AGO.
